Kim et al: Regularity of Functions on the Reduced Quaternion Field in Clifford Analysis

Ji Eun Kim, Su Jin Lim, and Kwang Ho Shon in Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea, Abstract and Applied Analysis, Volume 2014 (2014), Article ID 654798, 8 pages,, Received 11 December 2013; Revised 12 February 2014; Accepted 18 February 2014; Published 20 March 2014

Abstract: We define a new hypercomplex structure
of R^3 and a regular function with values in that structure. From the properties of regular functions, we research the exponential function on the reduced quaternion field and represent the corresponding Cauchy-Riemann equations in hypercomplex structures of R^3.



Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )


Connecting to %s